# SDR AALA982023

- Difficulty date: October 30, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N126AA
- Make and model: Doug DC-10-10
- Aircraft serial: 46947
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Tee
- Condition: Cracked
- Location: Bs 1156
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND BULKHEAD TEE CAP STATION 1156 IS CRACKED OUTBOARD END, TEMP REPAIR INSTALLED.  REPAIRED LEFT SIDE TEE CAP PER MOD DRAWING SR10530073.  (M)
